# SDR JGVR20201207001

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: General aviation
- Aircraft: N633SF
- Make and model: Gulstm G280
- Aircraft serial: 2152
- Aircraft time: 1,310 hours, 1,244 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 7643
- Part serial: DEC120078SEP1
- Condition: Leaking
- Location: Brake Systems
- Part time: 1,310 hours, 1,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HYDRAULIC PARK/EMERGENCY BRAKE ACCUMULATORS WITH END CAPS ARE LEAKING.  THIS HAS BEEN NOTED ON SEVERAL AIRCRAFT.
